... and it works very well
I wish you gave more information out what meds your on and the amount of ativan and how long you have been on it. Lorazepam is addictive and over the course of time people can and usually do develop a tolerance and need more and more of it. If you monitor how much you take and try to keep it to the lowest amount that help you with it then you probably wont run into any problems. If you use it prn and its once or twice a week then you will probably be fine. If you use it three or four times a day or every time you feel anxiety that can be a bad coping skill. Hopefully you see a therapist to deal with your anxiety and can use less of the medication. Anxiety is not a bad thing it makes us more aware of our surroundings but in some people it is to much to take. I do know because i suffer from panic disorder and xanax made it bearable but if i go a day or two i start to go into withdrawal and my anxiety is worse. Now i am looking into alternatives and hopefully wont need the xanax unless i get a full blown panic attack. Keep asking the questions and you are on the right track and good luck to you.
agreed with the above. however i personaly dont think lorazepam is going to be good for social anxiety because it doesnt last as long as a lot of the other benzos. Valium is in the system for 4 days before its completely gone (2 days for half the med to be out of your system). for social anxiety i would really ask your doc to put you on something that lasts longer instead of a daily dose of a shorter acting benzo
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 4 answers
Posted 12 Jul 2011 • 2 answers
Posted 12 Jul 2011 • 6 answers
Posted 8 Aug 2012 • 4 answers
Social Anxiety Disorder - I'm going through all these questions about different medications. Now I'm
Posted 1 Feb 2015 • 1 answer